# SDR IPXA09557329

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NUT PLATE ATTACH PLATE IS CORRODED BOTTOM OF FLOOR WEB SUPPORT 5.5 INCHES FWD OF THE BS 1720 BKHD RBL 36.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT NUT PLATE ASSY PER SRM 51-40-02, SRM 51-20-02.
